# SDR DALA2022092306268

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 71,409 hours, 9,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 'CHECK DOOR PRESSURE' ON FAP, DOOR 4R. CORRECTIVE ACTION: REMOVED DOOR DAMPER & EMERGENCY OPERATION CYLINDER. INSTALLED PER A330 AMM 52-13. ALL RII'S C/W. (8940680)
